Alert archive / Colorado / Flash Flood Warnings in 2025
Flash Flood Warning 60, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Sep 17, 2025, 11:27 PM MDT for Prowers County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2025, 11:27 PM MDT (05:27 UTC)
- Expired
- Sep 18, 2025, 1:41 AM MDT
- In force
- 2 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Prowers County, CO
The radar
The Pueblo radar (KPUX), 147 km from the middle of the area, began a volume at 05:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.5 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1686 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1344 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.7
The text
As transmitted.
771
WGUS55 KPUB 180527
FFWPUB
COC099-180830-
/O.NEW.KPUB.FF.W.0060.250918T0527Z-250918T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
1127 PM MDT Wed Sep 17 2025
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Northwestern Prowers County in southeastern Colorado...
* Until 230 AM MDT.
* At 1127 PM MDT, local law enforcement reported thunderstorms
producing heavy rain across the warned area. Between 1 and 3
inches of rain have fallen. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Granada and Bristol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3815 10271 3824 10271 3826 10226 3806 10227
FLASH FLOOD...OBSERVED
$$
MG1 follow-up statement
698 WGUS75 KPUB 180741 FFSPUB Flash Flood Statement National Weather Service Pueblo CO 141 AM MDT Thu Sep 18 2025 COC099-180751- /O.CAN.KPUB.FF.W.0060.000000T0000Z-250918T0830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Prowers CO- 141 AM MDT Thu Sep 18 2025 ...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN PROWERS COUNTY... The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. && LAT...LON 3815 10271 3824 10271 3826 10226 3806 10227 $$ MG
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Sep 17, 5:50 PM MDT, 5 hours 37 minutes earlier. Its key messages:
- Strong to severe thunderstorms are likely across the southeast plains through this evening.
- Moisture begins to dwindle on Thursday with another day of cooler temperatures.
- Warmer and drier from Friday through the weekend into early next week, with just some very isolated afternoon thunderstorms possible over the mountains.
Area forecast discussion, Sep 17, 5:50 PM MDT, 5 hours 37 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 550 PM MDT Wed Sep 17 2025 .KEY MESSAGES... - Strong to severe thunderstorms are likely across the southeast plains through this evening. - Moisture begins to dwindle on Thursday with another day of cooler temperatures. - Warmer and drier from Friday through the weekend into early next week, with just some very isolated afternoon thunderstorms possible over the mountains. && .SHORT TERM /THROUGH THURSDAY/... Issued at 323 PM MDT Wed Sep 17 2025 Main forecast concerns this period are with thunderstorm development along with the high likelihood for strong to severe storms. Latest radar imagery has shown an uptick in thunderstorm development over the last hour or two. While coverage has remained isolated, intensity has quickly increased over the last 30 minutes. This is in response to lee troughing, ahead of approaching shortwave energy rounding the base of the deep trough in place. Do anticipate coverage to remain somewhat limited over the next 1-2 hours, tied closer to the Pikes peak region and Raton Mesa where backing flow is supporting deep upslope. While some mixing has occurred, sufficient moisture remains in place and is supporting CAPE values around 1000 j/kg, with even some pockets of values in the 1000 to 1500 j/kg range. This instability along with strengthening mid flow and increasing shear values around 35 to 45 kt will support the development of strong to severe storms. Still anticipate the strongest storms in these locations will be capable of producing wind gusts to 60 mph, hail to 1.5 inches in diameter, and locally heavy rainfall. By early this evening, development across the Pikes Peak region and Raton Mesa will continue but also expand in coverage over much of the southeast plains. This will be in response to additional energy pushing through and continued strengthening of the low/mid level trough in place. This will support a quick increase in ascent across the plains, with forecast soundings really showing this rapid increase in omega this evening. Additionally, increasing mid level flow with increasing/backing surface flow will support additional increases in bulk shear. Again, with this shear, instability, and now increased ascent, expect the severe threat to continue well into the evening over the plains. Instability and moisture are higher further to the east and with bulk shear anticipated to increase, think locations closer to the Colorado and Kansas border will have the higher chances for wind gusts in the 60 to 70 mph range and hail up to around 2 inches. Additionally, the above mentioned strengthening flow will support a slight increase for a tornado or two across the southeast plains. The severe threat will lower by late this evening, though cyclonic flow in place will likely support continued scattered shower and thunderstorm development well into the overnight hours. Upper long wave trough will continue east on Thursday, with drying the trend. This will support little to no precip development for most of the area, with the exception of some isolated development over the higher terrain. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... Issued at 316 AM MDT Wed Sep 17 2025 Upper low departs and ridge builds on Friday, with warmer temperatures and only some isolated/weak convection over the higher terrain along the NM border. Main change to Friday's forecast was to nudge max temps upward a few degf at many locations, as NBM looked too cool given warmer more recent 00z statistical guidance. Upper ridge flattens a bit over the weekend, allowing leftover mid-level sub-tropical moisture to drift into the state, which will in turn drive an increase in mountain convection both Sat/Sun. Storm intensity/coverage look weak/isolated through the period, with mainly lighting, wind and light rain/sprinkles with most activity. Ridge rebuilds over Rockies early next week, keeping warm weather in place while moisture and thunderstorm chances decrease. Some potential for a cold front by mid-week as short wave energy crests the ridge and dives into the central U.S., though model spread on details/timing are rather large at this point. && .AVIATION /00Z TAFS THROUGH 00Z FRIDAY/... Issued at 541 PM MDT Wed Sep 17 2025 Shower and thunderstorm activity continues at COS and PUB through 02Z, with potential for brief MVFR conditions at the terminals in heavy rain, as well as strong outflow winds and possible small hail. Convective activity looks to move east of the terminals after 02Z, with VFR conditions prevailing through the rest of the taf period. Skies slowly clear overnight with clear skies through the morning before some clouds build over the mountains through the afternoon. There is a low chance of showers in the vcnty of COS Thursday afternoon, but too low to include in the taf attm. VFR condtions to prevail at ALS over the next 24 hours. Convective activity north of the terminal will wind down by 02Z, but included a prob30 -tsra for mainly gusty winds at the terminal. Skies clear overnight, with VFR conditions and generally light winds expected at ALS through the day Thursday. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...GARBEROGLIO LONG TERM...PETERSEN AVIATION...MW
Hazardous weather outlook, Sep 17, 10:01 PM MDT, 1 hour 26 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1001 PM MDT Wed Sep 17 2025 COZ058>089-093>099-190415- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1001 PM MDT Wed Sep 17 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight Scattered to numerous showers and thunderstorms across the Pikes Peak region into the southeast plains will continue to weaken as they move east across the plains into the overnight hours. The main threats from storms will be lightning, gusty winds up to 45 mph and brief heavy rainfall. Small hail may also accompany the stronger storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated thunderstorms will limited to mainly the mountains Thursday through Sunday, with the main storm threats being lightning and gusty winds. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 23/RODRIGUEZ
In the hours before
Special weather statement, Sep 17, 8:08 PM MDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
808 PM MDT Wed Sep 17 2025
COZ083-086-180245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
808 PM MDT Wed Sep 17 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL FREMONT AND
NORTHWESTERN PUEBLO COUNTIES THROUGH 845 PM MDT...
At 808 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Penrose, or 16 miles northwest of Pueblo, moving
southeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pueblo, Pueblo West, Pueblo Reservoir, and Penrose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
central and southeastern Colorado.
&&
LAT...LON 3837 10500 3846 10492 3832 10453 3810 10474
TIME...MOT...LOC 0208Z 306DEG 18KT 3836 10489
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
kamSpecial weather statement, Sep 17, 8:13 PM MDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
813 PM MDT Wed Sep 17 2025
COZ093-097-180245-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
813 PM MDT Wed Sep 17 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL OTERO AND WEST
CENTRAL BENT COUNTIES THROUGH 845 PM MDT...
At 813 PM MDT, Doppler radar was tracking a strong thunderstorm near
North La Junta, moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
La Junta and North La Junta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3802 10353 3807 10343 3799 10320 3782 10345
TIME...MOT...LOC 0213Z 320DEG 8KT 3800 10345
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Sep 17, 8:28 PM MDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Pueblo CO
828 PM MDT Wed Sep 17 2025
COZ081-083-085-180300-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
828 PM MDT Wed Sep 17 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN FREMONT...
SOUTHEASTERN TELLER AND SOUTHWESTERN EL PASO COUNTIES THROUGH 900 PM
MDT...
At 827 PM MDT, Doppler radar was tracking a strong thunderstorm near
Victor, or 17 miles southwest of Colorado Springs, moving southeast
at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northeastern
Fremont, southeastern Teller and southwestern El Paso Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
central and east central Colorado.
&&
LAT...LON 3867 10490 3855 10496 3864 10517 3872 10512
TIME...MOT...LOC 0227Z 301DEG 15KT 3867 10507
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
MGLocal storm report, Sep 17, 8:57 PM MDT, 2 hours 30 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Pueblo CO
857 PM MDT Wed Sep 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM Hail 4 E Branson 37.02N 103.81W
09/17/2025 E2.00 Inch Las Animas CO Public
Report from mPING: Hen Egg (2.00 in.).
0348 PM Hail 4 E Branson 37.02N 103.81W
09/17/2025 E1.50 Inch Las Animas CO Public
Report from mPING: Ping Pong Ball (1.50
in.).
0326 PM Hail 1 W Trinidad 37.17N 104.52W
09/17/2025 E1.50 Inch Las Animas CO Public
Report from mPING: Ping Pong Ball (1.50
in.).
0325 PM Hail 1 W Trinidad 37.17N 104.52W
09/17/2025 E1.00 Inch Las Animas CO Public
Report from mPING: Quarter (1.00 in.).
0306 PM Hail 3 N Branson 37.06N 103.89W
09/17/2025 E1.25 Inch Las Animas CO Public
Report from mPING: Half Dollar (1.25 in.).
0256 PM Hail 4 N Branson 37.07N 103.89W
09/17/2025 E1.00 Inch Las Animas CO Public
Report from mPING: Quarter (1.00 in.).
0246 PM Hail 4 N Branson 37.07N 103.89W
09/17/2025 M0.75 Inch Las Animas CO Public
Report from mPING: Dime (0.75 in.).
&&Special weather statement, Sep 17, 9:14 PM MDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
914 PM MDT Wed Sep 17 2025
COZ098-180400-
Lamar Vicinity/Prowers County CO-
914 PM MDT Wed Sep 17 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN PROWERS COUNTY THROUGH
1000 PM MDT...
At 914 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Bristol, or 9 miles east of Lamar, moving east at 15
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Granada, Hartman, and Bristol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3803 10260 3821 10251 3814 10213 3789 10226
TIME...MOT...LOC 0314Z 292DEG 14KT 3810 10245
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MGSpecial weather statement, Sep 17, 10:18 PM MDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1018 PM MDT Wed Sep 17 2025
COZ063-076-077-180500-
Western/Central Fremont County Below 8500 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
Western Mosquito Range/East Chaffee County above 9000Ft CO-
1018 PM MDT Wed Sep 17 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CHAFFEE AND
NORTHWESTERN FREMONT COUNTIES THROUGH 1100 PM MDT...
At 1018 PM MDT, Doppler radar was tracking a strong thunderstorm near
Waugh Mountain, or 55 miles west of Colorado Springs, moving east at
10 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Waugh Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3851 10590 3869 10588 3869 10553 3847 10555
TIME...MOT...LOC 0418Z 275DEG 9KT 3859 10580
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 6:19 PM MDT | Special Weather Statement | PUB | Pueblo | 26 min |
| Sep 17, 6:25 PM MDT | Special Weather Statement | PUB | Huerfano | 35 min |
| Sep 17, 6:26 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 34 min |
| Sep 17, 6:42 PM MDT | Special Weather Statement | PUB | Teller | 48 min |
| Sep 17, 6:42 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 15 min |
| Sep 17, 6:43 PM MDT | Special Weather Statement | PUB | Pueblo | 32 min |
| Sep 17, 6:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Sep 17, 6:44 PM MDT | Special Weather Statement | PUB | Crowley | 31 min |
| Sep 17, 6:48 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 42 min |
| Sep 17, 6:51 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 11 min |
| Sep 17, 6:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 23 min |
| Sep 17, 6:54 PM MDT | Special Weather Statement | PUB | Custer | 36 min |
| Sep 17, 6:59 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 31 min |
| Sep 17, 7:01 PM MDT | Special Weather Statement | PUB | Huerfano | 29 min |
| Sep 17, 7:11 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 34 min |
| Sep 17, 7:14 PM MDT | Special Weather Statement | PUB | Otero | 31 min |
| Sep 17, 7:23 PM MDT | Special Weather Statement | PUB | Fremont | 37 min |
| Sep 17, 7:28 PM MDT | Special Weather Statement | PUB | Las Animas | 32 min |
| Sep 17, 7:30 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 30 min |
| Sep 17, 7:31 PM MDT | Special Weather Statement | PUB | Teller | 44 min |
| Sep 17, 7:36 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 24 min |
| Sep 17, 7:38 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Teller | 37 min |
| Sep 17, 7:40 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Sep 17, 7:43 PM MDT | Special Weather Statement | PUB | Otero | 32 min |
| Sep 17, 7:56 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 49 min |
| Sep 17, 8:07 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Sep 17, 8:08 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Sep 17, 8:13 PM MDT | Special Weather Statement | PUB | Bent | 32 min |
| Sep 17, 8:28 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Sep 17, 8:36 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 24 min |
| Sep 17, 8:42 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 48 min |
| Sep 17, 8:49 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 26 min |
| Sep 17, 9:01 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Teller | 29 min |
| Sep 17, 9:14 PM MDT | Special Weather Statement | PUB | Prowers | 46 min |
| Sep 17, 10:18 PM MDT | Special Weather Statement | PUB | Fremont | 42 min |
| Sep 17, 10:53 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 37 min |
| Sep 17, 11:20 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 25 min |
| Sep 17, 11:42 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 33 min |
| Sep 18, 12:13 AM MDT | Special Weather Statement | PUB | Custer | 47 min |
Nearby
Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.